Alert archive / New York / Special Marine Warnings in 2021
Special Marine Warning 24, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jun 21, 2021, 4:25 PM EDT. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 4:25 PM EDT (20:25 UTC)
- Expired
- Jun 21, 2021, 5:42 PM EDT
- In force
- 77 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Ft Drum radar (KTYX), 72 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929
WHUS51 KBUF 212025
SMWBUF
LOZ044-045-064-212200-
/O.NEW.KBUF.MA.W.0024.210621T2025Z-210621T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
425 PM EDT Mon Jun 21 2021
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Ontario from Sodus Bay to North Pond...
* Until 600 PM EDT.
* At 425 PM EDT, strong thunderstorms were located along a line
extending from 9 nm northwest of Oswego to near Sodus Bay, moving
east at 30 knots.
HAZARD...Wind gusts 34 knots or greater and small hail.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Oswego, Selkirk Beach, Mexico Bay, Sodus Bay and Fair Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4361 7615 4356 7616 4351 7620 4348 7629
4349 7640 4338 7660 4328 7668 4329 7676
4323 7699 4327 7699 4327 7697 4357 7696
4364 7630 4362 7627 4364 7627 4366 7610
TIME...MOT...LOC 2025Z 255DEG 31KT 4352 7670 4330 7703
HAIL...<.75IN
WIND...>34KTS
$$
Zaff2 follow-up statements
069
FZUS71 KBUF 212053
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
453 PM EDT Mon Jun 21 2021
LOZ044-045-064-212200-
/O.CON.KBUF.MA.W.0024.000000T0000Z-210621T2200Z/
453 PM EDT Mon Jun 21 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM EDT...
For the following areas...
Lake Ontario from Fair Haven to North Pond...
At 452 PM EDT, strong thunderstorms were located along a line
extending from near Mexico Bay to near Fair Haven, moving east at 30
knots.
HAZARD...Wind gusts to nearly 50 knots and small hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Oswego, Selkirk Beach, Mexico Bay and Fair Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4361 7615 4356 7616 4351 7620 4348 7629
4349 7640 4338 7660 4328 7668 4329 7676
4332 7684 4340 7685 4357 7692 4364 7630
4362 7627 4364 7627 4366 7610
TIME...MOT...LOC 2052Z 255DEG 31KT 4358 7640 4336 7673
HAIL...<.75IN
WIND...49KTS
$$
Apffel430
FZUS71 KBUF 212142
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
542 PM EDT Mon Jun 21 2021
LOZ044-045-064-212151-
/O.CAN.KBUF.MA.W.0024.000000T0000Z-210621T2200Z/
542 PM EDT Mon Jun 21 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Lake Ontario from Sodus Bay to North Pond...
The thunderstorms have moved out of the warned area and no longer
pose a significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York...and the adjacent waters of Lake Ontario.
LAT...LON 4361 7615 4356 7616 4351 7620 4348 7629
4349 7640 4338 7660 4328 7668 4329 7676
4332 7684 4340 7685 4357 7692 4364 7630
4362 7627 4364 7627 4366 7610
TIME...MOT...LOC 2138Z 255DEG 31KT 4368 7586 4346 7619
$$
EAJWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 21, 3:43 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 21, 3:43 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
343 PM EDT Mon Jun 21 2021
.SYNOPSIS...
Very unsettled weather this afternoon and evening will give way to
notably cooler and less humid conditions in the wake of a cold front
for Tuesday and Wednesday. The upcoming spell of fair dry weather
will persist through much of the work week before fairly widespread
showers for the upcoming weekend.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR MOST OF WESTERN AND NORTH
CENTRAL NEW YORK THROUGH 8 PM...
Warm and unstable environment ahead of an approaching cold front
will support fairly widespread thunderstorm development during the
remainder of the afternoon into this evening. The greatest risk for
severe weather will now be across the Genesee valley and Finger
Lakes region. The main severe weather threat will be damaging
straight line winds.
The showers and thunderstorms will drop off from west to east
tonight in the wake of a strong cold frontal passage. Notably cooler
and less humid air will charge into the region overnight with temps
averaging 10 to 15 deg f lower than those from last (Sun) night.
Mins will range from the 40s in the Srn Tier and on the Tug to 50-55
elsewhere.
Unseasonably cool air will be in place across our region on Tuesday
with H85 temps in the vcnty of +2c. Any breaks in the cloud cover
will just yield to 'self destruct sunshine' during the early
afternoon...then true clearing will become established as drier air
below H7 mixes during the mid and late afternoon. Highs will only be
int he low to mid 60s...with some of the higher terrain not breaking
out of the 50s. These readings will be 10 to 15 degrees below normal
during the highest sun angles of the year.
Fair chilly weather can be expected Tuesday night as high pressure
will pass to our south. Mins will be in the 40s away from the lakes...
with some 30s possible in the colder Srn Tier valleys.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Wednesday, surface high pressure slowly drifts to our south and then
off the Northeast coast Wednesday night. A weak shortwave looks to
pass over southern Lake Ontario sometime Wednesday morning, which
may bring enough of a small uptick in moisture to bring a couple of
weak pop-up showers to the area. Given that this feature looks
fairly muted and the airmass over the region will be mostly dry,
have added only slight chance PoPs for southern Lake Ontario
Wednesday morning. Otherwise, a gradual warming trend will return as
southwesterly flow develops on the northwestern peripheral of the
high. Highs will reach the low to mid 70s Wednesday, with mid 60s up
on the Tug Hill.
High pressure and weak upper level ridging continues to pull away
from the New England coast Thursday as dry conditions persist. With
the region closer to the western edge of the surface high,
strengthening southerly flow will allow the warming trend to continue.
Highs across the area will generally settle in the mid to upper
70s, with mid 80s across the Lake Plains owed to weak downslope
flow off the higher terrain. Shower chances will slowly increase
from west to east in the second half of Thursday night ahead of
a trough axis stemming from a closed low over Georgian Bay, though
the vast majority of the night should remain dry. Increasing warm
air advection, cloud cover, and continued downslope flow will help
moderate overnight temperatures in some areas. Lows will dip into
the mid to low 60s on the lower terrain south of the lakes, with
mid 50s elsewhere.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The next upper level trough will drop across the Great Lakes and the
Northeast Friday through Monday, all the while a few shortwaves will
also rotate through. As it stands currently, the ridge exiting east
aloft Friday will keep the majority of the area dry. However, a cold
front associated with the upper level trough aloft over the Great
Lakes will continue to cross the Great Lakes before entering Western
New York late Friday night into Saturday. Thus, expect showers and
thunderstorms to sweep across the area from west to east overnight
Friday through Saturday. Model guidances continue to progress the
trough and frontal zone slowly with its moisture being fed from the
Gulf of Mexico due to the southwesterly winds. This will bring the
much needed rain to the area.
Looking further ahead, model guidance packages continue to push
through a few more shortwaves while the trough is overhead. As such,
chances for rain and thunderstorms will continue through the
remainder of the weekend and into the start of the new work week.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
While VFR conditions will be in place for the majority of the region
this afternoon and evening...the main concern will be an increasing
coverage of strong to potentially severe thunderstorm activity. Sites
that pick up any of these storms will experience a 30-90 minute period
of MVFR weather.
Tonight...generally VFR weather will give way to MVFR cigs. This will
especially be the case across the higher terrain of the srn Tier
and Finger Lakes where MVFR cigs will be possible at anytime after
00z.
Fairly widespread MVFR cigs at the start of Tuesday will slowly
improve to VFR for the afternoon.
Outlook...
Wednesday and Thursday...VFR.
Friday...VFR. A chance of showers.
Saturday...VFR to MVFR with showers becoming likely.
&&
.MARINE...
South to southwest winds will increase ahead of a cold front today,
especially on Lake Erie. Small Craft headlines are outlined below.
Thunderstorms today could bring several hazards including strong
winds, hail and frequent lightning.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 1 AM EDT Tuesday for NYZ010-019-
085.
MARINE...Small Craft Advisory until 10 PM EDT this evening for LEZ020.
Small Craft Advisory until 6 AM EDT Tuesday for LEZ040-041.
Small Craft Advisory until 10 PM EDT this evening for
LOZ030.
Small Craft Advisory until 6 AM EDT Tuesday for LOZ042.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...PP
LONG TERM...EAJ
AVIATION...RSH
MARINE...Apffel/HSK/TMAHazardous weather outlook, Jun 21, 4:01 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 401 PM EDT Mon Jun 21 2021 NYZ011>014-020-021-221815- Genesee-Wyoming-Livingston-Ontario-Cattaraugus-Allegany- 401 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-019-085-221815- Northern Erie-Chautauqua-Southern Erie- 401 PM EDT Mon Jun 21 2021 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 1 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-221815- Niagara-Orleans- 401 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>006-221815- Monroe-Wayne-Northern Cayuga-Oswego- 401 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-221815- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 401 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-221815- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 401 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-221815- Jefferson-Lewis- 401 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jun 21, 2:54 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
254 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM MARINE TSTM WIND 2 NW DUNKIRK 42.50N 79.36W
06/21/2021 M43 MPH LEZ041 NY C-MAN STATION
&&Local storm report, Jun 21, 3:01 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
301 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM MARINE TSTM WIND 2 SSW BUFFALO 42.86N 78.87W
06/21/2021 E41 MPH ERIE NY DEPT OF HIGHWAYS
BUFFALO SKYWAY.
&&Local storm report, Jun 21, 3:13 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
313 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG EAST AURORA 42.77N 78.62W
06/21/2021 ERIE NY NWS EMPLOYEE
LARGE BRANCHES DOWN.
&&
DZLocal storm report, Jun 21, 3:53 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 1 ENE SACKETS HARBOR 43.95N 76.10W
06/21/2021 JEFFERSON NY TRAINED SPOTTER
PORTION OF 10 INCH DIAMETER TREE DOWN ALONG
RTE 3.
&&
DZLocal storm report, Jun 21, 4:03 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
403 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 4 WNW MONTAGUE 43.77N 75.76W
06/21/2021 LEWIS NY 911 CALL CENTER
TREES DOWN ON MCDONALD ROAD BETWEEN HORACE
FORWARD TRUCK TRAIL AND FACTORY ROAD.
0225 PM TSTM WND DMG 2 NNE NEW BREMEN 43.87N 75.42W
06/21/2021 LEWIS NY 911 CALL CENTER
TREE ON HOUSE AND WIRES DOWN.
0244 PM TSTM WND DMG 1 WNW BRANTINGHAM 43.69N 75.31W
06/21/2021 LEWIS NY 911 CALL CENTER
TREES ON WIRES ON BRANTINGHAM ROAD.
&&Local storm report, Jun 21, 4:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
407 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND DMG HARRISVILLE 44.15N 75.31W
06/21/2021 LEWIS NY 911 CALL CENTER
TREES DOWN IN HARRISVILLE.
&&
HKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:04 PM EDT | Special Weather Statement | BUF | Livingston | 26 min |
| Jun 20, 9:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 42 min |
| Jun 20, 9:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 39 min |
| Jun 20, 11:23 PM EDT | Special Marine Warning | BUF | 67 min | |
| Jun 20, 11:23 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 52 min |
| Jun 21, 12:07 AM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 21, 12:17 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 43 min |
| Jun 21, 12:30 AM EDT | Special Marine Warning | BUF | 34 min | |
| Jun 21, 1:47 AM EDT | Special Marine Warning | BUF | 43 min | |
| Jun 21, 2:14 AM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Jun 21, 2:30 AM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 21, 2:54 AM EDT | Special Weather Statement | BUF | Erie, Genesee | 51 min |
| Jun 21, 3:20 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 3:36 AM EDT | Special Weather Statement | BUF | Monroe, Orleans | 39 min |
| Jun 21, 3:42 AM EDT | Special Weather Statement | BUF | Chautauqua | 63 min |
| Jun 21, 3:50 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 4:12 AM EDT | Special Weather Statement | BUF | Chautauqua | 48 min |
| Jun 21, 4:19 AM EDT | Special Marine Warning | BUF | 26 min | |
| Jun 21, 4:28 AM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 42 hr |
| Jun 21, 4:31 AM EDT | Special Weather Statement | BUF | Cattaraugus, Erie, Genesee, Wyoming | 44 min |
| Jun 21, 4:48 AM EDT | Special Marine Warning | BUF | 42 min | |
| Jun 21, 5:15 AM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 75 min |
| Jun 21, 5:48 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 42 min |
| Jun 21, 6:25 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 50 min |
| Jun 21, 6:33 AM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 21, 6:55 AM EDT | Special Weather Statement | BUF | Oswego | 50 min |
| Jun 21, 7:15 AM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 21, 7:20 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis, Oswego | 55 min |
| Jun 21, 7:25 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 50 min |
| Jun 21, 1:31 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 43 min |
| Jun 21, 1:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jun 21, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 67 min |
| Jun 21, 2:01 PM EDT | Special Marine Warning | BUF | 44 min | |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 42 min |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 42 min |
| Jun 21, 2:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 46 min |
| Jun 21, 3:07 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 53 min |
| Jun 21, 3:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 57 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 50 min |
| Jun 21, 3:58 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 47 min |
| Jun 21, 4:35 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 55 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 58 min |
| Jun 21, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 64 min |
| Jun 21, 6:21 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 26 min |
Nearby
Special Marine Warnings in New York, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.